# SDR P5CA2016081300194

- Difficulty date: August 13, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,655 hours, 2,127 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cockpit Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK AUTO TEMP CONTROLLER DOES NOT WORK STAYS FULL COLD THEN FULL HOT.  PERFORMED FIM 21-61 F/T 918.  CLEANED FLT DECK TEMP SENSOR CONNECTOR.  OPS CHECKED NORMAL.
